Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 14737, 11 pages
http://dx.doi.org/10.1155/2007/14737
Research Article

Statistical Convergence of Double Sequences on Probabilistic Normed Spaces

Department of Mathematics, Faculty of Arts and Sciences, Sinop University, Sinop 57000, Turkey

Received 7 November 2006; Accepted 26 April 2007

Academic Editor: Rodica D. Costin

Copyright © 2007 S. Karakus and K. Demırcı. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • M. Mursaleen, and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009. View at Publisher · View at Google Scholar
  • Vijay Kumar, and Bernardo Lafuerza-Guillen, “On ideal convergence of double sequences in probabilistic normed spaces,” Acta Mathematica Sinica-English Series, vol. 28, no. 8, pp. 1689–1700, 2012. View at Publisher · View at Google Scholar
  • S. A. Mohiuddine, H. Selvi, and M. Cancan, “Statistical convergence of double sequences in fuzzy normed spaces,” Filomat, vol. 26, no. 4, pp. 673–681, 2012. View at Publisher · View at Google Scholar
  • Syed Abdul Mohiuddine, Abdullah Alotaibi, and Mohammad Mursaleen, “Statistical convergence through de la Vallee-Poussin mean in locally solid Riesz spaces,” Advances in Difference Equations, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Rupanjali Goswami, and Binod Chandra Tripathy, “On triple difference sequences of real numbers in probabilistic normed spaces,” Proyecciones, vol. 33, no. 2, pp. 157–174, 2014. View at Publisher · View at Google Scholar
  • Pankaj Kumar, Bhatia, and Vijay Kumar, “Statistical convergence of double sequences on probabilistic normed spaces defined by [V, λ, μ]-summability,” Boletim da Sociedade Paranaense de Matematica, vol. 33, no. 2, pp. 59–67, 2015. View at Publisher · View at Google Scholar